MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM12080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent stent placement procedure.It was reported that during follow-up visit on (b)(6) 2025, the stent was allegedly fractured.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.H10: h10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, an image was provided for review.The investigation of the reported event is currently underway.H10: g3.H11: b1, b5, e1, h1, h6 (patient).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024 a 39-year-old female patient underwent a stent placement procedure for the complete occlusion of superior vena cava, stenting of right subclavian vein to superior vena cava to 12mm via right upper extremity graft site using venovo venous stent.Sometime post a stent placement, the patient arm/neck right side allegedly swelled and the stent allegedly fractured.The patient is awaiting re-treatment.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the catheter sample is not available for evaluation.Provided image demonstrates the placed stent inside a vessel curve, and the stent is fractured in two sections.One fracture in the curved section (multiple strut fracture), and a second fracture towards the end of the stent which is a complete transversal fracture with axial disposition.A manufacturing related issue could not be found.Based on the investigation of the provided information, the investigation is closed as confirmed for stent fracture.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instruction for use closely describes holding and handling of the system for regular deployment.Regarding pta the instruction for use state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.', and 'post stent expansion with a balloon dilatation catheter is recommended.' regarding access/ accessories the ifu state: 'gain femoral, popliteal or jugular access utilizing an appropriate introducer sheath.' under required materials the instruction for use state: '8f introducer for stent diameters of 10 mm and 12 mm (.) 0.035 inch diameter guidewire' based on the ifu, stent fracture is a potential adverse event that may occur.The venovo venous stent system is indicated for the treatment of symptomatic iliofemoral venous outflow obstruction.H10: g3.H11: h6(method, result, conclusion).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024 a 39 year old female patient underwent a stent placement procedure for the complete occlusion of superior vena cava, stenting of right subclavian vein to superior vena cava to 12mm via right upper extremity graft site using venovo venous stent.Sometime post a stent placement, the patient arm/neck right side allegedly swelled and the stent allegedly fractured.The patient is awaiting re-treatment.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21965700
Report Number9681442-2025-00150
Device Sequence Number12790136
Product Code QAN
UDI-Device Identifier00801741103292
UDI-Public(01)00801741103292(17)260430(10)ANJR4209
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberVENUM12080
Device Lot NumberANJR4209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/07/2025
05/27/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/22/2025
05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight95 KG
Patient RaceNative Hawaiian Or Other Pacific Islander